Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Can Ortho Cyclen cause mood swings?

Can Ortho Cyclen cause mood swings?
Asked On : Sat, 13 Feb 2010
Answers:  1 Views:  215
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response

yes!!! if you have jut started the ortho tricylen yes! very much! just becuz your body is not used to having that chemical in your body! Every woman is different and since you are changing something in your body your body has to adjust to whats happening to it. Although if you have been taking it for quit sometime and you have never had moodswings before, you may want to go to your local doctor to see if your pregant justto be sure

Answered: Sat, 13 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor